# SDR FDKA2009052800108

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 19,773 hours, 18,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6266 GRR.  EMERGENCY LIGHT BATTERY'S LOW.  MAIN BATTERY CHARGED / EMERGENCY LIGHTING OPS GOOD.
